# SDR R61A2022122800781

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000686
- Aircraft time: 12,602 hours, 8,504 cycles
- System (JASC): 3820 · Wash Water System
- Part: Line
- Condition: Ruptured
- Location: Lavatory Water
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFT LAVATORY WATER LINE BROKEN UNDER THE SINK. PILOTS DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED AFT LAV WATER HEATER PRESSURE RELIEF VALVE REF CMM 38-12-16. OPS AND LEAK CHECKS ARE GOOD.
